I started taking Zoloft yesterday morning around 7.00am at 25mg and I didn’t feel anything really, until this morning around 2:30am, with extreme nausea, insomnia and dizziness. Is this a common side effect? I go up in dosage next week.
Yes! All these won’t last longer than a week after each dose increase. Hopefully even less since you’re at such a low dose
I just started Zoloft as well, 6 days ago. I find that it has caused insomnia, nausea, and dizziness as well. It hasn't started working for me for the depression or anxiety yet. I hope it does soon. I am also on 25mg. I was wondering how you are doing now? Have you found that your side effects have diminished? Has it started working for you?
When I started on Zoloft I had insomnia but it tapered off. I had no other side effects. The first couple of weeks are the worst then you should start feeling better for most people it takes 6 to 8 weeks to reach therapeutic level. I have been on the drug for 6 months and it has worked wonders for my depression. I hope this eases your mind. Good luck.
I'm on 25mgs, and my daughter on 100, I ran out of mine so I took half of hers, I feel drunk ,dizzy and off balance,was hers to strong for me... but this the first day for me..and I got a little diarrhea
Text me please, sometime my email I don't get it... thank you
I started taking 25mg Tuesday of this week. Last night I couldn’t sleep and I have this headache that won’t stop.
I probably slept 3 hours and didn’t go to work. The not sleeping was the worst because I was in bed eyes closed and it was like a water faucet still running after you shut it off. I just couldn’t sleep. Yesterday I had diarrhea but didn’t realize it could be the Zoloft. My hands are a bit shaky. I really really
Need to feel better.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.